Alert archive / Tennessee / River Flood Warnings in 2018
River Flood Warning 183, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 9, 2018, 10:46 PM EST for Hamilton County, Tennessee; Catoosa County, Georgia. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 9, 2018, 10:46 PM EST (03:46 UTC)
- Expired
- Dec 11, 2018, 10:09 AM EST
- In force
- 35 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Catoosa County, GA, Hamilton County, TN
The radar
The Northeast Alabama radar (KHTX), 78 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Chickamauga Creek at GA 146 near Lakeview (WCKG1). The gauge peaked at 11.85 ft at Dec 10, 2018, 6:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03567340, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
120 WGUS42 KFFC 100346 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 1046 PM EST Sun Dec 9 2018 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and Hamilton Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. && GAC047-TNC065-101518- /O.NEW.KFFC.FL.W.0183.181210T0346Z-181210T1518Z/ /WCKG1.1.ER.181210T0300Z.181210T0600Z.181210T0918Z.UU/ 1046 PM EST Sun Dec 9 2018 The National Weather Service in Peachtree City has issued a * Flood Warning for The West Chickamauga Creek near Fort Oglethorpe. * From this evening until Monday morning. * At 1015PM Sunday the stage was 11.0 feet...and rising. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * At 11.0 feet...Flood Stage is reached. Minor flooding begins of woodlands and fields near the creek upstream and downstream from the gage on the Georgia Highway 146 or Cloud Springs Road bridge. Minor flooding of the creek can also be expected further downstream as it crosses the Tennessee border into the south East Ridge area. && LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524 $$
5 follow-up statements
344 WGUS82 KFFC 100919 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 419 AM EST Mon Dec 10 2018 ...The Flood Warning continues for the following rivers in Georgia... West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and Hamilton Counties GAC047-TNC065-102318- /O.EXT.KFFC.FL.W.0183.000000T0000Z-181210T2338Z/ /WCKG1.1.ER.181210T0300Z.181210T1200Z.181210T1738Z.UU/ 419 AM EST Mon Dec 10 2018 ...Flood Warning extended until this evening...The Flood Warning continues for The West Chickamauga Creek near Fort Oglethorpe. * Until this evening. * At 315AM Monday the stage was 11.4 feet...and rising slowly. * Minor flooding is occurring. * Flood stage is 11.0 feet. * At 11.0 feet...Flood Stage is reached. Minor flooding begins of woodlands and fields near the creek upstream and downstream from the gage on the Georgia Highway 146 or Cloud Springs Road bridge. Minor flooding of the creek can also be expected further downstream as it crosses the Tennessee border into the south East Ridge area. && LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524 $$
794 WGUS82 KFFC 101728 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 1228 PM EST Mon Dec 10 2018 ...The Flood Warning continues for the following rivers in Georgia... West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and Hamilton Counties GAC047-TNC065-110728- /O.EXT.KFFC.FL.W.0183.000000T0000Z-181213T1800Z/ /WCKG1.1.ER.181210T0300Z.181211T0600Z.181213T1200Z.UU/ 1228 PM EST Mon Dec 10 2018 ...Flood Warning extended until Thursday afternoon...The Flood Warning continues for The West Chickamauga Creek near Fort Oglethorpe. * Until Thursday afternoon. * At 12 PM Monday the stage was 11.7 feet...and rising. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * The river will continue rising to near 12.0 feet by after midnight tomorrow. The river will fall below flood stage Thursday morning. * At 13.0 feet...Minor flooding expands further into the woodlands and fields near the creek upstream and downstream from the gage on the Georgia Highway 146 or Cloud Springs Road bridge. Minor flooding of the creek also expands much further downstream as it crosses the Tennessee border into the south East Ridge area. * This crest compares to a previous crest of 12.0 feet on Feb 25 2016. && LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524 $$
940 WGUS82 KFFC 110204 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 904 PM EST Mon Dec 10 2018 ...The Flood Warning continues for the following rivers in Georgia... West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and Hamilton Counties GAC047-TNC065-111603- /O.CON.KFFC.FL.W.0183.000000T0000Z-181213T1800Z/ /WCKG1.1.ER.181210T0300Z.181211T0600Z.181213T1200Z.UU/ 904 PM EST Mon Dec 10 2018 The Flood Warning continues for The West Chickamauga Creek near Fort Oglethorpe. * Until Thursday afternoon. * At 8 PM Monday the stage was 11.8 feet...and slowly falling. * Minor flooding is occurring. * Flood stage is 11 feet. * The river will continue rising to near 12.0 feet by after midnight tomorrow. The river will fall below flood stage Thursday morning. * At 13 feet...Minor flooding expands further into the woodlands and fields near the creek upstream and downstream from the gage on the Georgia Highway 146 or Cloud Springs Road bridge. Minor flooding of the creek also expands much further downstream as it crosses the Tennessee border into the south East Ridge area. && LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524 $$
292
WGUS82 KFFC 111013
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
513 AM EST Tue Dec 11 2018
...The Flood Warning continues for the following rivers in Georgia...
West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and
Hamilton Counties
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Conasauga River near Tilton affecting Gordon...Murray and
Whitfield Counties
Oostanaula River near Calhoun affecting Gordon County
Armuchee Creek near Armuchee affecting Floyd County
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Coosa River near Plant Hammond affecting Floyd County
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
Oconee River near Oconee affecting Washington and Wilkinson
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC059-133-219-120012-
/O.CON.KFFC.FL.W.0174.000000T0000Z-181213T0328Z/
/PNFG1.2.ER.181209T1903Z.181212T0000Z.181212T2128Z.NO/
513 AM EST Tue Dec 11 2018
The Flood Warning continues for
The Oconee River near Penfield.
* Until Wednesday evening.
* At 4AM Tuesday the stage was 16.6 feet...and
rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 13.0 feet.
* The river will continue rising to near 18.7 feet by this evening.
The river will fall below flood stage tomorrow afternoon.
* At 18.0 feet...Moderate flooding begins. Ward Road floods and cuts
off access to L.C. Curtis and Son Sand and Gravel Company.
Irrigation systems also begin to flood and need to be moved to
higher ground.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC303-319-120012-
/O.CON.KFFC.FL.W.0188.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.181210T1734Z.181211T0915Z.000000T0000Z.NR/
513 AM EST Tue Dec 11 2018
The Flood Warning continues for
The Oconee River near Oconee.
* Until further notice.
* At 4AM Tuesday the stage was 19.0 feet...and
rising.
* Minor flooding is occurring and will continue.
* Flood stage is 18.0 feet.
* At 19.0 feet...Minor flooding continues to expand into the
woodlands and wetlands along the river upstream and downstream from
a gage located by a dirt boat ramp on the west side of Avant Mine
off Adams Road in Washington County. The water level will begin to
surround the elevated USGS gage house.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-303-319-120012-
/O.CON.KFFC.FL.W.0187.181211T1434Z-000000T0000Z/
/OCNG1.1.ER.181211T1434Z.181213T1800Z.000000T0000Z.NO/
513 AM EST Tue Dec 11 2018
The Flood Warning continues for
The Oconee River near Oconee.
* From late this morning until further notice.
* At 4AM Tuesday the stage was 16.5 feet...and
rising.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast to rise above flood stage by late this morning and
continue to rise to near 20.0 feet by Thursday early afternoon.
* At 21.0 feet...Moderate flooding begins. The dirt parking lot by
the Old Balls Ferry Road boat ramp is under one to three feet of
water. The end of Old Balls Ferry Road begins to flood. Flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC047-TNC065-120012-
/O.CON.KFFC.FL.W.0183.000000T0000Z-181213T1800Z/
/WCKG1.1.ER.181210T0300Z.181211T1200Z.181213T1200Z.UU/
513 AM EST Tue Dec 11 2018
The Flood Warning continues for
The West Chickamauga Creek near Fort Oglethorpe.
* Until Thursday afternoon.
* At 4AM Tuesday the stage was 11.4 feet...and
falling.
* Minor flooding is occurring and will continue.
* Flood stage is 11.0 feet.
* At 13.0 feet...Minor flooding expands further into the woodlands
and fields near the creek upstream and downstream from the gage on
the Georgia Highway 146 or Cloud Springs Road bridge. Minor
flooding of the creek also expands much further downstream as it
crosses the Tennessee border into the south East Ridge area.
&&
LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524
$$
GAC313-120012-
/O.CON.KFFC.FL.W.0165.000000T0000Z-181212T0718Z/
/CHCG1.1.ER.181209T1138Z.181211T0800Z.181212T0118Z.UU/
513 AM EST Tue Dec 11 2018
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until late tonight.
* At 4AM Tuesday the stage was 19.0 feet...and
rising.
* Minor flooding is occurring and will continue.
* Flood stage is 16.0 feet.
* The river will continue to fall to below flood stage by this
evening.
* At 18.0 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC129-213-313-111851-
/O.CON.KFFC.FL.W.0185.000000T0000Z-181211T1851Z/
/TLNG1.1.ER.181211T0445Z.181211T0930Z.181211T1251Z.NO/
513 AM EST Tue Dec 11 2018
The Flood Warning continues for
The Conasauga River near Tilton.
* Until this afternoon.
* At 4AM Tuesday the stage was 18.2 feet...and
steady.
* Minor flooding is occurring.
* Flood stage is 18.0 feet.
* The river will fall to below flood stage by late this
morning.
* At 18.0 feet...Flood stage is reached. Minor flooding begins in the
woodlands...fields and pastures along the river upstream and
downstream from the gage on the Brackett Ridge Road bridge.
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497
$$
GAC129-120012-
/O.CON.KFFC.FL.W.0181.000000T0000Z-000000T0000Z/
/CALG1.1.ER.181209T2357Z.181210T2230Z.000000T0000Z.NO/
513 AM EST Tue Dec 11 2018
The Flood Warning continues for
The Oostanaula River near Calhoun.
* Until further notice.
* At 4AM Tuesday the stage was 21.7 feet...and
falling.
* Minor flooding is occurring.
* Flood stage is 21.0 feet.
* At 21.0 feet...Minor flooding begins of woodlands...fields and
pastures upstream and downstream from the gage behind a water
treatment plant off Mauldin Road. A boat ramp and portions of a
small parking lot on the upstream and right bank side of the
Georgia Highway 136 Connector will be under water.
&&
LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504
$$
GAC115-111620-
/O.CON.KFFC.FL.W.0178.000000T0000Z-181211T1620Z/
/ARCG1.1.ER.181209T2040Z.181210T1115Z.181211T1020Z.UU/
513 AM EST Tue Dec 11 2018
The Flood Warning continues for
The Armuchee Creek near Armuchee.
* Until this morning.
* At 4AM Tuesday the stage was 19.5 feet...and
falling.
* Minor flooding is occurring.
* Flood stage is 19.0 feet.
* The river will continue to fall to below flood stage later this
morning.
* At 19.0 feet...Flood stage is reached. Minor flooding of
woodlands...fields and pastures begins along the creek upstream and
downstream from the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$
GAC115-120012-
/O.CON.KFFC.FL.W.0176.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.181209T1933Z.181211T0445Z.000000T0000Z.NO/
513 AM EST Tue Dec 11 2018
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 4AM Tuesday the stage was 26.5 feet...and
steady.
* Minor flooding is occurring and will continue.
* Flood stage is 24.0 feet.
* At 26.0 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
on the old Lock and Dam behind the Trading Post. The boat ramp will
be completely under water at Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC115-120012-
/O.CON.KFFC.FL.W.0186.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.181209T2322Z.181210T1200Z.000000T0000Z.NO/
513 AM EST Tue Dec 11 2018
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 7AM Monday the stage was 573.0 feet...and
steady.
* Minor flooding is occurring.
* Flood stage is 570.0 feet.
* At 573.0 feet...Minor flooding continues to expand further into the
woodlands...fields and pasture along the river upstream and
downstream from the gage behind Plant Hammond. The access road near
the intakes behind the plant begins to flood. The boat ramp near
the intakes and a small portion of an access road near and under
the Georgia Highway 100 bridge will be under 3 feet of water.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$
GAC113-255-120000-
/O.CON.KFFC.FL.W.0184.000000T0000Z-181212T0000Z/
/GRFG1.1.ER.181211T0337Z.181211T1200Z.181211T1800Z.NO/
513 AM EST Tue Dec 11 2018
The Flood Warning continues for
The Flint River near Griffin Hwy. 16.
* Until this evening.
* At 4AM Tuesday the stage was 12.1 feet...and
steady.
* Minor flooding is occurring.
* Flood stage is 12.0 feet.
* The river will continue rising to near 12.3 feet by this morning.
The river will fall below flood stage this afternoon.
* At 13.0 feet...Minor flooding continues in the woodlands...fields
and pasture upstream and downstream from the gage on Georgia
Highway 16 or Newnan Road. The backyards of homes at the end of
Landing Way upstream from the bridge will begin to flood.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$
GAC021-153-169-207-289-120012-
/O.CON.KFFC.FL.W.0179.000000T0000Z-181213T2100Z/
/MACG1.1.ER.181209T2247Z.181211T0730Z.181213T1500Z.NO/
513 AM EST Tue Dec 11 2018
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until Thursday afternoon.
* At 3AM Tuesday the stage was 21.6 feet...and
rising.
* Minor flooding is occurring and will continue.
* Flood stage is 18.0 feet.
* The river will continue to fall to below flood stage by late
Thursday morning.
* At 21.0 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be up to two
feet deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands east of Macon
and well downstream will be under 1 to 4 feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$963 WGUS82 KFFC 111509 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 1009 AM EST Tue Dec 11 2018 ...The Flood Warning is cancelled for the following rivers in Georgia... West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and Hamilton Counties GAC047-TNC065-111539- /O.CAN.KFFC.FL.W.0183.000000T0000Z-181213T1800Z/ /WCKG1.1.ER.181210T0300Z.181211T0045Z.181211T1245Z.UU/ 1009 AM EST Tue Dec 11 2018 The Flood Warning is cancelled for The West Chickamauga Creek near Fort Oglethorpe. * This takes effect immediately. * Until Thursday afternoon. * At 9 AM Tuesday the stage was 10.8 feet...and falling. * Flood stage is 11 feet. * The creek will continue to fall. * At 11 feet...Flood Stage is reached. Minor flooding begins of woodlands and fields near the creek upstream and downstream from the gage on the Georgia Highway 146 or Cloud Springs Road bridge. Minor flooding of the creek can also be expected further downstream as it crosses the Tennessee border into the south East Ridge area. && LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 9, 10:11 PM EST, 35 minutes earlier.
Area forecast discussion, Dec 9, 10:11 PM EST, 35 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1011 PM EST Sun Dec 9 2018 .UPDATE... Drizzle and light rain showers characterize the current weather across a large portion of north Georgia this evening with cloudy skies elsewhere. Temperatures remain in the mid to upper 30s in most locations with the exception of the higher elevations. As the upper trough axis moves overhead through tomorrow morning, expect weak lift to continue to increase light precipitation across north Georgia. Outside of the Winter Storm Warning/Winter Weather Advisory area, a shallow warm layer will maintain primarily drizzle and light rain, though a brief rain/snow mix would be possible in any heavier bursts of precipitation. No accumulations would occur as surface temperatures will remain above freezing. Within the Winter Storm Warning and Winter Weather Advisory areas, light snow will be more likely, particularly at the higher elevations where temperatures will hover around freezing. No changes to forecast additional snowfall amounts are needed at this time, and the Warning and Advisory will remain in place given continued travel complications in these areas. RW && .PREV DISCUSSION... /Issued 653 PM EST Sun Dec 9 2018/ PREV DISCUSSION... /Issued 212 PM EST Sun Dec 9 2018/ SHORT TERM /Tonight through Monday Night/... Still some uncertainty with the next short wave that will move across the CWA tonight and Monday morning. Precipitation is slowly drying up across Tennessee however all models are indicating moisture will pool as the system moves across the CWA. Have kept chance to likely pops across the northern part of the CWA tonight/early Monday. As for precipitation type, there is enough cold air moving over the CWA that all precip will either be light rain and/or light snow with additional accumulations of 1/2 to 1 inch, except 1 to 2 inches above 3000 ft. With roads current wet or slushy across northeast GA, additional snowfall and refreezing will create hazardous roads. Will therefore maintain the current Winter Weather Advisory/Warning configuration plus add Banks and Hall counties to the Winter Weather Advisory. After this system moves across the CWA, drier air spreads across the CWA Monday night ending all precipitation. 17 LONG TERM /Tuesday through Sunday/... Only tweaks to the long term based on the latest guidance. Another wet system is in the cards late week into next weekend. BDL PREVIOUS DISCUSSION... Precip finally ends Mon evening as short wave moves out. Med range guidance in fair agreement up until Thursday with NW flow becoming WSW in advance of strong, digging short wave plowing down into TX on Thurs. GFS and EC cutoff this wave into a deep upper low over the southern plains early Fri with vigorous ascent over GA, though EC tracks this upper low over south GA and GFS takes it north. CMC meanwhile keeps wave open but still strong as it also brings strong vertical motion over GA on Fri. Luckily, even with southern track of EC, temps will be too warm for any winter precip. There could be some convection if GFS solution verifies, though instability so far appears meager. There is some potential for heavy rainfall with any of these solutions so will need to watch this closely. SNELSON AVIATION... 00Z Update... IFR conditions will prevail into Monday with periods of LIFR ceilings possible into Monday morning before lifting toward MVFR by 20-23z. Periods of light rain and drizzle can be expected across ATL and AHN area sites with lesser precipitation potential at CSG/MCN. Light -rasn is possible at AHN, but no accumulation would occur with surface temps above freezing. While a brief mix cannot be ruled out at ATL area sites, confidence not high enough to include in TAF. NE winds at 4-8 kts will lessen further overnight and shift to the northwest around midnight and persist light NW through Monday. //ATL Confidence...00Z Update... Medium confidence on cigs and precipitation coverage. High confidence on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 34 42 31 53 / 60 60 30 0 Atlanta 36 43 33 51 / 50 50 20 0 Blairsville 32 41 25 47 / 60 60 20 0 Cartersville 35 42 29 49 / 60 50 20 0 Columbus 38 48 36 55 / 20 20 20 0 Gainesville 34 42 30 50 / 60 60 30 0 Macon 35 46 35 55 / 30 30 20 0 Rome 35 42 28 49 / 60 50 20 0 Peachtree City 35 45 33 53 / 40 40 20 0 Vidalia 38 46 36 56 / 20 20 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until noon EST Monday for the following zones: Banks...Fannin...Gilmer...Hall...Pickens. Winter Storm Warning until noon EST Monday for the following zones: Dawson...Lumpkin...Towns...Union...White. && SHORT TERM...RW AVIATION...RW
Hazardous weather outlook, Dec 9, 8:58 PM EST, 1 hour 48 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 858 PM EST Sun Dec 9 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-110200- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 858 PM EST Sun Dec 9 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... ...WINTER STORM WARNING IN EFFECT UNTIL NOON EST MONDAY FOR PORTIONS OF NORTHEAST GEORGIA... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST MONDAY FOR PORTIONS OF NORTH GEORGIA... A chance of mixed precipitation and light snow will continue into Monday in northeast Georgia. Refreezing of roads is possible in these locations. Combined with additional light snow, driving conditions could become hazardous, especially in higher elevations and on bridges and overpasses. .DAYS TWO THROUGH SEVEN...Monday through Saturday... A chance of rain and snow will linger into Monday across far northeast Georgia. Rain will develop again area wide by Thursday night and continue into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested, however, spotters are encouraged to submit any reports of wintry weather and flooding.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 7:25 PM EST | River Flood Warning | FFC | Gordon | 59 hr |
| Dec 9, 7:42 PM EST | River Flood Warning | FFC | Newton, Rockdale | 39 hr |
| Dec 10, 3:05 AM EST | River Flood Warning | FFC | Fayette, Spalding | 40 hr |
| Dec 10, 3:55 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 39 hr |
| Dec 10, 12:11 PM EST | River Flood Warning | FFC | Floyd | 4 days |
| Dec 10, 12:21 PM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 5 days |
| Dec 10, 2:35 PM EST | River Flood Warning | FFC | Washington, Wilkinson | 58 hr |
Nearby
River Flood Warnings in Tennessee, 2018River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.